| Catalog Number |
G136 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron plus g136 they allege that they have no water flow and the handpiece is heating up; no injury resulted.
Additional Manufacturer Narrative
Evaluation tech: (b)(4).E1f probe, inner module, hp crsn/rust worn battery door.Debris buildup in the handpiece cable/corroded contact pins.Corroded contact pins on the steri-mate handpiece.Debris buildup in the water solenoid.Debris buildup in the water filter.Cabinet is cracked.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.No aux cable received for evaluation, hp 01/2022, hdpc 06/2018.